Advances in Pure Mathematics

Volume 2, Issue 5 (September 2012)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

The Primary Radical of a Submodule

HTML  XML Download Download as PDF (Size: 101KB)  PP. 344-348  
DOI: 10.4236/apm.2012.25049    4,897 Downloads   7,845 Views   Citations


In this paper we introduced a definition for the primary radical of a submodule with some of its basic properties. We also define the P-radical submodule and review some results about it. We find a method to characterize the primary radical of a finitely generated submodule of a free module.

Cite this paper

L. Abulebda, "The Primary Radical of a Submodule," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 344-348. doi: 10.4236/apm.2012.25049.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.